# SDR GTIA040617

- Difficulty date: June 5, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT AIRSTAIR DOOR JAMBS AFT WEB CORRODED.  CUT OUT PORTION OF CRACKED WEB.  FABRICATED WEB.  INSTALLED WEB.  (M)WEB
